# SDR A6WA200740400

- Difficulty date: July 16, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 8,460 hours, 7,697 cycles
- Engine: Ge CF343B1
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Rig
- Location: Service
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(DURING WALKAROUND) SERVICE DOOR OUTER HANDLE IS DIFFICULT TO OPEN.  RIGGED SERVICE DOOR UPPER STABILIZER BAR AND CLEANED SERVICE DOOR SEAL AND OUTER HANDLE.  OPS CHECK GOOD IAW AMM 52-41-00.  (K)
